RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 2, Pages 221–227 (Mi jsfu21)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Model Theory Niltriangular Matrix Rings

Elizaveta V. Minakova

Institute of Mathematics, Siberian Federal University

Abstract: We improve and discuss the relation between two theorems on elementary equivalence and on isomorphisms of the niltriangular matrix rings.

Keywords: niltriangular matrix rings, isomorphism, automorphism, elementary equivalence.

Full text: PDF file (316 kB)
References: PDF file   HTML file
UDC: 512.55
Received: 11.02.2008
Received in revised form: 15.03.2008
Accepted: 10.04.2008

Citation: Elizaveta V. Minakova, “On the Model Theory Niltriangular Matrix Rings”, J. Sib. Fed. Univ. Math. Phys., 1:2 (2008), 221–227

Citation in format AMSBIB
\Bibitem{Min08}
\by Elizaveta~V.~Minakova
\paper On the Model Theory Niltriangular Matrix Rings
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 2
\pages 221--227
\mathnet{http://mi.mathnet.ru/jsfu21}
\elib{https://elibrary.ru/item.asp?id=11482599}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu21
  • http://mi.mathnet.ru/eng/jsfu/v1/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuzucuoglu F., Levchuk V.M., “Jordan isomorphisms of radical finitary matrix rings”, J. Algebra Appl., 9:4 (2010), 659–667  crossref  mathscinet  zmath  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:269
    Full text:68
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021